# SDR SWIA200515535

- Difficulty date: September 6, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 1,384 hours, 968 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 881
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 169 hours, 110 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILER/STAB FAULT STATUS MSG ON TAXI.  REPLACED BOTH SSCU'S IAW 27-61-05.  OPERATIONAL CHECK GOOD, C13045BA04; SN2OFF 796.
